# SDR UPS804721

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 260-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND LONGERONS 34L FS 260-300 L34RT BOTH CRACKED AND HEAVILY CORRODED.  MAINTENANCE REPLACED LONGERON SECTIONS IAW SRM 51-1-20D.
